Alert archive / Ohio / River Flood Warnings in 2023
River Flood Warning 18, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Mar 23, 2023, 10:59 PM EDT for Lorain County, Ohio. It took effect at Mar 24, 2023, 1:13 AM EDT. It was in force for 25 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 23, 2023, 10:59 PM EDT (02:59 UTC)
- In effect from
- Mar 24, 2023, 1:13 AM EDT
- Expired
- Mar 25, 2023, 2:00 AM EDT
- In force
- 25 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lorain County, OH
The radar
The Cleveland radar (KCLE), 24 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Black River at Elyria (ELRO1).
- Action stage
- 7 ft
- Minor stage
- 9.5 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04200500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
120
WGUS41 KCLE 240259
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Cleveland OH
1059 PM EDT Thu Mar 23 2023
...The National Weather Service in Cleveland OH has issued a Flood
Warning for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
For the Black River...including Elyria...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued Friday morning at 900 AM EDT.
&&
OHC093-241300-
/O.NEW.KCLE.FL.W.0018.230324T0513Z-230325T0600Z/
/ELRO1.1.ER.230324T0513Z.230324T1200Z.230325T0000Z.NO/
1059 PM EDT Thu Mar 23 2023
...FLOOD WARNING IN EFFECT UNTIL EARLY SATURDAY MORNING...
* WHAT...Minor flooding is forecast.
* WHERE...Black River At Elyria.
* WHEN...Until early Saturday morning.
* IMPACTS...At 9.5 feet, Flooding begins south of Elyria in Carlisle
Township along Woodside Drive.
At 11.0 feet, Flooding along the East Branch of the Black River on
Foster Road in Penfield Township.
* ADDITIONAL DETAILS...
- At 10:15 PM EDT Thursday the stage was 8.7 feet.
- Forecast...The river is expected to rise above flood stage
just after midnight tonight to a crest of 10.5 feet tomorrow
morning. It will then fall below flood stage tomorrow
evening. The river may rise into flood stage again on
Saturday. Stay tuned for more information.
- Flood stage is 9.5 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
Sullivan3 follow-up statements
381
WGUS81 KCLE 240957
FLSCLE
Flood Statement
National Weather Service Cleveland OH
557 AM EDT Fri Mar 24 2023
...The Flood Warning is extended for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
For the Black River...including Elyria...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this afternoon at 400 PM EDT.
&&
OHC093-242000-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-000000T0000Z/
/ELRO1.1.ER.230324T0530Z.230324T1200Z.000000T0000Z.NO/
557 AM EDT Fri Mar 24 2023
...FLOOD WARNING NOW IN EFFECT UNTIL FURTHER NOTICE...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River At Elyria.
* WHEN...Until further notice.
* IMPACTS...At 11.0 feet, Flooding along the East Branch of the
Black River on Foster Road in Penfield Township.
* ADDITIONAL DETAILS...
- At 5:15 AM EDT Friday the stage was 9.9 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 5:15 AM EDT Friday was 9.9 feet.
- Forecast...The river is expected to rise to a crest of 10.5
feet this morning.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
12.0 feet on 03/23/1955.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
26138
WGUS81 KCLE 241548
FLSCLE
Flood Statement
National Weather Service Cleveland OH
1148 AM EDT Fri Mar 24 2023
...The Flood Warning continues for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
Eagle Creek At Phalanx Station affecting Trumbull County.
For the Black River...including Elyria...Minor flooding is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 945 PM EDT.
&&
OHC093-250200-
/O.EXT.KCLE.FL.W.0018.000000T0000Z-230325T1100Z/
/ELRO1.1.ER.230324T0530Z.230324T1515Z.230325T0500Z.NO/
1148 AM EDT Fri Mar 24 2023
...FLOOD WARNING NOW IN EFFECT THROUGH TOMORROW MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Black River At Elyria.
* WHEN...Through tomorrow morning.
* IMPACTS...At 11.0 feet, Flooding along the East Branch of the
Black River on Foster Road in Penfield Township.
* ADDITIONAL DETAILS...
- At 11:15 AM EDT Friday the stage was 10.3 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:15 AM EDT Friday was 10.3 feet.
- Forecast...The river is expected to fall below flood stage
just after midnight tonight and continue falling to 9.4 feet
tomorrow evening then expected to rise to around flood stage
again late Saturday night.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
12.0 feet on 03/23/1955.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC155-250200-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-230326T0817Z/
/PHAO1.1.ER.230324T0635Z.230325T0200Z.230326T0217Z.UU/
1148 AM EDT Fri Mar 24 2023
...FLOOD WARNING NOW IN EFFECT UNTIL EARLY SUNDAY MORNING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until early Sunday morning.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 11:00 AM EDT Friday the stage was 10.4 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 11:00 AM EDT Friday was 10.4 feet.
- Forecast...The river will rise to 10.6 feet this evening then
continue to rise to 11.1 feet late tonight. It will then fall
below flood stage late Saturday night.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
11.5 feet on 06/03/1947.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
Mitchell963
WGUS81 KCLE 250142
FLSCLE
Flood Statement
National Weather Service Cleveland OH
942 PM EDT Fri Mar 24 2023
...The Flood Warning is extended for the following rivers in Ohio...
Eagle Creek At Phalanx Station affecting Trumbull County.
...The Flood Warning is cancelled for the following rivers in Ohio...
Black River At Elyria affecting Lorain County.
For the Black River...including Elyria...Minor flooding is forecast.
For the Eagle Creek (Trumbull)...including Phalanx Station...Minor
flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov.
The next statement will be issued this evening at 1045 PM EDT.
&&
OHC093-250245-
/O.CAN.KCLE.FL.W.0018.000000T0000Z-230325T0142Z/
/ELRO1.1.ER.230324T0530Z.230324T1745Z.230326T0900Z.NO/
942 PM EDT Fri Mar 24 2023
...FLOOD WARNING IS CANCELLED...
The Flood Warning is cancelled for
the Black River At Elyria.
* ADDITIONAL DETAILS...
- At 9:15 PM EDT Friday the stage was 9.4 feet.
- Forecast...The river may rise again to a crest of 9.6 feet
early Sunday morning. It will then fall below flood stage
early Sunday morning.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4146 8219 4148 8212 4139 8207 4127 8215
4128 8220 4140 8212
$$
OHC155-251145-
/O.EXT.KCLE.FL.W.0017.000000T0000Z-230326T2352Z/
/PHAO1.1.ER.230324T0635Z.230326T0300Z.230326T1752Z.UU/
942 PM EDT Fri Mar 24 2023
...FLOOD WARNING NOW IN EFFECT UNTIL SUNDAY EVENING...
* WHAT...Minor flooding is occurring and minor flooding is forecast.
* WHERE...Eagle Creek At Phalanx Station.
* WHEN...Until Sunday evening.
* IMPACTS...At 11.0 feet, Barclay Messerly Road, McConnell East, and
Knowlton Roads will be flooded and impassable.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Friday the stage was 9.6 feet.
- Recent Activity...The maximum river stage in the 24 hours
ending at 9:00 PM EDT Friday was 10.5 feet.
- Forecast...The river will fall below flood stage late this
evening to 8.6 feet tomorrow morning. It will then rise above
flood stage tomorrow afternoon to 10.9 feet early Sunday
morning. It will fall below flood stage again early Sunday
afternoon.
- Flood stage is 9.5 feet.
- Flood History...This crest compares to a previous crest of
10.8 feet on 04/09/1938.
- http://www.weather.gov/safety/flood
&&
LAT...LON 4133 8100 4129 8093 4128 8087 4124 8092
4124 8095 4125 8100
$$
KahnWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Mar 23, 10:29 PM EDT, 30 minutes earlier.
Area forecast discussion, Mar 23, 10:29 PM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1029 PM EDT Thu Mar 23 2023
.SYNOPSIS...
A stationary front will lift north as a warm front Saturday morning
as low pressure tracks northeast across the Lower Great Lakes. This
low will extend a strong cold front east across the area Saturday
evening. High pressure will return for Sunday, followed by another
cold front Sunday night into Monday. Weak troughing will linger
across the region on Tuesday.
&&
.NEAR TERM /THROUGH FRIDAY NIGHT/...
We are experiencing a break in precipitation as high pressure
builds across the Upper Great Lakes and drier air is advecting
in from the north in the low levels. The cold front from
earlier this evening is now located near the Ohio River. A wave
of low pressure is expected to move northeast along this
boundary after midnight with some overrunning in the mid-levels
spreading back north to near the Route 30 corridor. This trend
is already visible on regional radars which shows precipitation
spreading northeast towards Central Indiana. Left minimum
temperatures alone as low level cold advection continues
overnight but could see some of the southwestern counties
running a touch warmer. Could see a little patchy fog where the
interface between the cooler air from the north reaches the
higher dewpoints.
We continue to see rises on most rivers with several reaching
action stage. In particular we will be keeping a close eye on
the Black River at Elyria which could approach minor flood stage
overnight. Otherwise a welcomed break in precipitation is
expected during the day on Friday with heavier rain returning
Friday night.
Previous discussion...An active near term period is in store
across the region, with a period of heavy rain likely overnight
Friday into early Saturday morning. A Flood Watch may be needed,
mainly for nuisance and/or river flooding, but will defer to
the next forecast package at this time.
For the rest of today, periodic rain showers with a few rumbles of
thunder will continue along and just north of the southward-sagging
cold front as persistent westerly flow aloft allows for overrunning
precipitation. Additional rainfall amounts through this evening will
generally be a quarter of an inch or less. Precipitation will
largely end tonight as the cold front clears south of the area,
although we'll need to monitor the area along and south of the US-30
corridor for any additional rounds of precipitation, especially late
tonight into Friday morning.
Otherwise, much of the day Friday should remain relatively dry as
the aforementioned cold front stalls across southern OH.
Nonetheless, overcast skies are anticipated which will limit high
temperatures in the low to mid 40s with a brisk, northerly wind.
By Friday night, a deep upper-level trough will approach the OH
Valley, eliciting a cyclogenesis response across the Missouri
Valley. This low will move northeast across the Midwest, deepening
to near 986mb by Saturday morning as it approaches the Lower Great
Lakes region. Modest isentropic ascent, aided by a strong, southerly
LLJ of 55 to 60 knots along a northward lifting warm front will
result in moderate to heavy rain across the entire area, especially
late Friday night into Saturday morning where a quick inch to an
inch and a half of rain is likely. This, combined with rainfall from
previous days could result in additional nuisance flooding and/or
river rises.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Broad upper level trough over the Central United States will push an
upper level ridge east of the Eastern Seaboard. As a result, surface
low pressure is expected to northeast out of Oklahoma Friday into
the Central Great Lakes Saturday. A swath of moisture will lift
north into the forecast area out of the Gulf of Mexico ahead of the
cold front. Preceding the cold front, a warm front is expected to
lift north into the area late Friday night and Atlantic moisture
should stream in from the east to support showers along the
boundary. Then, with fairly good warm air advection expected to
take place Saturday, some instability is expected and will support
the threat for a few thunderstorms embedded in the showers during
the day. Southeast flow develops over the extreme east and with
downsloping winds, there is the possibility that the extreme eastern
lakeshore could see winds approaching wind advisory criteria so will
need to monitor for development. Cold frontal passage is progged to
take place sometime around midday and advance east. Cold air
advection follows the cold front and winds are expected to become
gusty from the southwest across the forecast area into Saturday
night. Winds diminish fairly quickly from west to east as the low
pressure system at the surface pulls away from the area. Moisture
associated with the low is expected to rapidly shift northeast of
the area as well and will come to an end late Saturday night. Fair
weather should be the rule Sunday and Sunday night under the
influence of high pressure building east into the Ohio Valley. After
the strong warm air advection pushing temperatures into the 60s
Saturday, they should settle back down into the 40s to lower 50s
across the area by Sunday for highs. Temperatures generally in the
30s both nights in the cold air advection.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
Broad dominating upper level low pressure system near James Bay will
affect much of the Lower 48 Monday. A series of very weak upper
level ridge are expected to move rapidly east in the mean flow early
Monday. This should push surface high pressure over the eastern
United States Sunday night into Monday. However, a vigorous
shortwave trough and associated moisture is expected to move east
across the area and spawn a few showers over the forecast area
Monday and Monday night. Another upper level ridge and resultant
high pressure at the surface build east over the area by Wednesday.
This should bring a return back to fair weather. There will be a
struggle between a broad upper level trough over Canada vs. an upper
level ridge over the southeastern United States by Thursday in which
one winds out over the forecast area. Even so, Bermuda high
pressure is expected to pump copious amounts of moisture back north
into the forecast area Thursday from the Gulf of Mexico. Along with
the moisture will come another round of warm air advection.
Expecting showers to return for Thursday. A slow warming trend is
shaping up during this period.&&
.AVIATION /18Z Thursday THROUGH Tuesday/...
Mixed-bag of MVFR, IFR, and even pockets of LIFR across the TAF
sites early this afternoon, associated with both low ceilings
and low visibilites from rain and/or patchy dense fog. The
lowest LIFR ceilings are anticipated to persist or arrive this
afternoon into the early evening, before improving to MVFR
overnight and into tomorrow. VFR may also arrive by tomorrow
morning, especially across the northern half of the area. As of
now, it appears the bulk of the rain will be located just to the
south of the area tomorrow morning and afternoon, though slight
location adjustments could result in rain impacting MFD/CAK.
Winds are from the southwest ahead of the cold front, shifting
towards the northwest and north behind the cold front, around 10
knots. Generally north to north-northeast winds near 10 knots
are expected to persist through the TAf period.
Outlook...Non-VFR possible in moderate to heavy rain late
Friday into Saturday. Gusty, southwesterly winds of 35 to 40
knots are possible Saturday afternoon and evening.
&&
.AVIATION /00Z Friday THROUGH Tuesday/...
The area will undergo a transition overnight from very low
ceilings and rain to a mix of VFR and MVFR as drier air arrives
behind a cold front. The front was located from near Cincinnati
to south of Pittsburgh at 8 PM with high pressure building into
the Upper Great Lakes. Some light rain or drizzle will continue
at mainly southeastern terminals through about 03Z before
coming to an end. TOL/CLE/ERI will likely improve to VFR by 06Z
while locations to the south will remain MVFR. Little variation
in conditions is expected on Friday as we are between systems
with mostly cloudy skies. Precipitation will return from the
southwest on Friday evening but will likely be after 00Z.
Winds will mostly be 10 knots or less out of the north/
northeast although an isolated gust to 20 knots is possible over
the next few hours as high pressure is building to the north.
Winds will veer more easterly at some locations on Friday.
Outlook...Non-VFR possible in moderate to heavy rain late
Friday into Saturday. Gusty, southwesterly winds of 35 to 40
knots are possible Saturday afternoon and evening.
&&
.MARINE...
A cold front moved south of the lake today shifting winds to a
northwest direction; albeit relatively light. Generally light winds
are expected overnight but will begin to pick up in speed out of the
northeast at 15 knots over the western half of the lake Friday
afternoon and then gradually increase over the rest of the lake by
Saturday morning. This is in response to a low pressure system
expected to move northeast toward the Central Great Lakes Saturday.
As the low passes by, strong cold air advection will take place
Saturday afternoon into Saturday night forcing winds around 925 MB
to mix down to the surface. This should produce gale force winds to
between 35 and 40 knots on the lake and therefore will hoist a gale
watch Saturday afternoon into Saturday night. Winds diminish fairly
quickly Sunday as low pressure pulls away to the northeast at a
rapid pace and high pressure builds in from the west. Generally
light northerly winds are expected through Tuesday shifting to
southwest Wednesday. On a side note, as winds increase Saturday and
Saturday night, will likely see low water advisory conditions on the
west end of the lake.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...Gale Watch from Saturday afternoon through late Saturday night
for LEZ142>146-162>166.
Gale Watch from Saturday afternoon through Sunday morning for
LEZ147>149-167>169.
&&
SYNOPSIS...Kahn
NEAR TERM...KEC/Kahn
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...KEC
MARINE...LombardyHazardous weather outlook, Mar 23, 3:00 PM EDT, 7 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 300 PM EDT Thu Mar 23 2023 LEZ145-146-165-166-241900- Vermilion to Avon Point OH-Avon Point to Willowick OH- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border- 300 PM EDT Thu Mar 23 2023 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-147>149-167>169-241900- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Willowick to Geneva-on-the Lake OH-Geneva-on-the- Lake to Conneaut OH-Conneaut OH to Ripley NY-Willowick to Geneva-on- the-Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on- the-Lake to Conneaut OH beyond 5 nm off shoreline to US- Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 300 PM EDT Thu Mar 23 2023 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH SUNDAY MORNING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-241900- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 300 PM EDT Thu Mar 23 2023 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Several rounds of moderate to localized heavy rainfall may lead to a minor flood threat through Saturday. The heaviest rainfall threat will be Friday night into Saturday, when the ground is already saturated from earlier rain. Several area rivers will rise to action stage with flooding possible in basins that receive the highest rainfall totals. In addition, southwest winds will gust to 40 to 50 mph on Saturday with the passage of a cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ142>144-162>164-241900- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- 300 PM EDT Thu Mar 23 2023 ...GALE WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH LATE SATURDAY NIGHT... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Watch. Water levels may fall below the critical mark of 19 inches late Saturday behind a strong cold front. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 23, 9:25 PM EDT | River Flood Warning | CLE | Trumbull | 66 hr |
| Mar 24, 2:18 PM EDT | Wind Advisory | CLE | Ashland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more | 26 hr |
| Mar 24, 2:51 PM EDT | Gale Warning | CLE | 38 hr | |
| Mar 24, 2:51 PM EDT | Low Water Advisory | CLE | 38 hr |
Nearby
River Flood Warnings in Ohio, 2023Every river flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.